Inclusion Properties for Certain Subclasses of Analytic Functions Defined by a Linear Operator
Nak Eun Cho
Abstract and Applied Analysis, 2008, vol. 2008, 1-8
Abstract:
The purpose of the present paper is to investigate some inclusion properties of certain subclasses of analytic functions associated with a family of linear operators, which are defined by means of the Hadamard product (or convolution). Some integral preserving properties are also considered.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/246876.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/246876.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:246876
DOI: 10.1155/2008/246876
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().